# SDR ASAA0580257

- Difficulty date: May 15, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 593666751
- Condition: Corroded
- Location: Fs 1210
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, AFT CARGO COMPARTMENT DOOR CUTOUT BEAR STRAP IS CORRODED AT STATION 1210.  REMOVED DAMAGE AND INSTALLED REPAIR INTERNAL FILLER, EXTERNAL DOUBLERS.  AFT CARGO DOOR P/N 5936667-51, BEAR STRAP P/N 59364335.  (M)
